Curvature continuity between adjacent rational Bezier patches

Jianmin Zheng Guozhao Wang Youdong Liang

Geometric Modeling and Processing mathscidoc:1608.16090

Computer Aided Geometric Design, 9, 321-335, 1992
No abstract uploaded!
Rational surfaces: Bezier patches; curvature continuity: geometric continuity; connecting functions.
[ Download ] [ 2016-08-28 19:34:30 uploaded by zhengjm ] [ 456 downloads ] [ 0 comments ]
@inproceedings{jianmin1992curvature,
  title={Curvature continuity between adjacent rational Bezier patches },
  author={Jianmin Zheng, Guozhao Wang, and Youdong Liang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160828193430853219499},
  booktitle={Computer Aided Geometric Design},
  volume={9},
  pages={321-335},
  year={1992},
}
Jianmin Zheng, Guozhao Wang, and Youdong Liang. Curvature continuity between adjacent rational Bezier patches . 1992. Vol. 9. In Computer Aided Geometric Design. pp.321-335. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160828193430853219499.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved